Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

yeah i was searching around and found a post, it said

"Hi there.

Recently I have become very ill, and despite seeing a number of doctors and specialists, nobody is

able to help me. So my last hope is that I'll find something or somebody on the internet who can

help. It's a long story, so I hope you can bear with me...here goes...

About 3 years ago, I started taking a megadose of Pantothenic Acid (vitamin B5) to cure my acne. And

cure my acne it did, wonderfully. I took 10 grams a day in time-release form (4 doses of 2.5g

daily), with no other b-vitamins - for 2 years solid. Amazingly, I experienced no side effects for 2

years. But suddenly friends started to notice that my hair was a lot lighter. It was brittle and

fine, and falling out more than usual. So I switched to non-timed release, and occasionally added a

low-dose Multi-B vitamin to stave off any possible deficiencies caused by a b vitamin imbalance.

This didn't help though, and I soon developed a strong tingling/buzzing sensation in my left foot,

with constant tiny muscle twitches in my calves, bloating/stomach discomfort after lunch, intense

restless legs at night, and some fatigue.

Foolishly, I persisted with the B5 because I was hypnotised by the effect on my skin. But things

turned from bad to worse - I developed a sore and swollen tongue, with mouth ulcers and tooth

impressions down the sides. I had intermittent diarrhea, a rash of dermatitis round my nose, and

occasional panic attacks. On top of this, the acne was starting to come back. So I dropped my B5 to

5 grams a day, not wishing to bring on a rebound deficiency by stopping suddenly, and took 2 high

dose multi-b vitamins a day (not at the same time as the

B5). Sometimes I would take 2 b100 multi-b tablets, 2 b50s, and have 2 glasses of berocca a day, all

in an attempt to redress my deficiency without having to give up the B5 altogether.

Well, I improved, and each time I dropped the B5 some more, I got better for a few days - especially

the nagging fatigue and low energy I had developed. But it would always gradually return, until I

dropped it by another gram or two. This cycle continued until about 2 and a half months ago, when I

finally stopped the B5 altogether after gradually reducing it. All the while, I carried on taking 2

high-dose multi-b vitamins a day (by high dose I mean 100mgs of each one).

For 2 weeks I felt brilliant, totally cured and happy. But then, over the next 2 months, I noticed

that I would tire more easily again, and by midweek would practically collapse of exhaustion in the

evening. Sleep would help me recover initially, but soon my sleep became disturbed with vivid dreams

and early morning waking. Now I'm down to one b50 a day (medium dose multi-b), but the tiredness

lasts all day and becomes extreme sometimes, feeling like dizziness and nausea. When I stopped all b

vitamins for 2 weeks, including multis, I felt no better, possibly even worse. My brain fatigue is

worse at weekends, I feel very spaced out and am never able to lie-in properly. I feel drained and

ill, edgy and often breathless and weak. For the last few months I have also had a bright orange

coating on my tongue, which can be brushed off, and is not related to what I eat. The acne hs

completely returned.

A trip to the dr failed to help - blood tests a month ago revealed no abnormalities with liver,

kidneys, thyroid, b12 or folate status, bone profile, or red blood count - my only abnormality is

low white blood cell count (about 3000/µL), but the dr dismisses this and says I have chronic

fatigue syndrome. Folate was very high, so I stopped all vitamins for 2 weeks and repeated the test

- again, B12 and folate were totally normal."

http://www.cyclingforums.com/t47099.html is the place it was posting if you were wondering...

I am not sure how accurate the information is. Just wanted to let you all know.

Share this post


Link to post
Share on other sites

This post should be taken into account by all people taking B5.

Experimenting with the vitamin in high doses without proper medical tests is not recommended and the likely hood is that bad will come out of it.

If this was a safe form of acne treatment with such great results then it would be recommended world wide.

Acne may be a difficult disorder,but your healths the most important thing in life.

Dont let acne rule your life,cause without your health you dont have one.

Share this post


Link to post
Share on other sites

jesus christ you took 10 grams a day for two years straight?!?! no wonder...

the megadose is only supposed to be for a month or so..was your acne that bad?

Share this post


Link to post
Share on other sites

I'm now prepared to take the risk considering that its the most effective thing i've used.

I don't plan to use it long term but there's thousands of people who have taken it longer than a year and have no problems, since this acne treatment has been widely known for 8 years.

knowing psychology a little i can say that people often fabricate lies in order to makethemselves feel better seeing as others are benifiting from this.

this is the same case as say a person who is starting on a medication flaunts the conseptions that its the best there is to make himself feel better about using it and to put himself into secure frame of mind......

Share this post


Link to post
Share on other sites

Yea that's why I'm glad to say I take lots of other B vitamins. If you looked for a story like this with every single medication you would fill the world with books. This shouldn't scare people, B5 has gotten me 98% clear and is still working. B5 is great.

Share this post


Link to post
Share on other sites
jesus christ you took 10 grams a day for two years straight?!?! no wonder...

the megadose is only supposed to be for a month or so..was your acne that bad?

Share this post


Link to post
Share on other sites

especially that she did not take B-Complex along with 10 grams of b5 a day for 2 years!!!

that's pretty incredible

Share this post


Link to post
Share on other sites

it sounds to me like watever she got is temporary, since the doctor could not find any tissue damage. And if the doctor she saw isn't worried, I don't think she should be either

Share this post


Link to post
Share on other sites

Hello

That post was written by me.

I'm upset to see people thinking it would be funny if I died because I tried to cure my acne but got it wrong. I've been through hell, and I'm still going through hell. At the time I thought I could correct any problems when they came along, but I was wrong. Way back when I started taking it, I was so scared that reducing the B5 would bring my acne back that I didn't consider the long term side effects, especially since I felt great at the time.

8 months later and I am still ill, but still my blood tests show nothing is wrong. My white blood cell count is continuing to fall, but that's it.

It looks like I have chronic fatigue syndrome, which, I am told, could last for the rest of my life. Obviously I am devastated.

If anyone has any help or advice, it would be very much appreciated.

Thank you

George

Share this post


Link to post
Share on other sites

Have you been tested for STD, more importantly HIV...Just a thought since the your white's are falling.

On another note what about your acne has it returned after stopping B5. I find it hard believe it was the B5 that caused your problem because of the duration you were taking it. An adverse reaction would have come about much sooner than two years, espically since B5 is water souluble...Good luck

Share this post


Link to post
Share on other sites

How do you know that your chronic fatigue syndrom was caused by b5? maybe you have some sort of STD, or something genetic? Have you ever used any drugs before?

Share this post


Link to post
Share on other sites

I only took 4/5g of B5 for up to 4 weeks last year and it totally screwed my body.

I became extremely dizzy and very tired.I had never been ill before apart from 1 cold a year.

I stopped taking it and the vertigo remained the same.

I believe it damaged my liver because after performing 2 liver flushes (strenghens the liver), my vertigo has almost gone.

I will never take supplements again. BTW I've healed my acne by cleansing.

Share this post


Link to post
Share on other sites
...I believe it damaged my liver because after performing 2 liver flushes (strengthens the liver), my vertigo has almost gone...

Share this post


Link to post
Share on other sites

shiny, i am in the same situation as you right now. Is your B5 problem cure? how did you cure it?

Thanks

Danny

Share this post


Link to post
Share on other sites

Cant give you advice, but i could advice to people that are on b5 right now. DONT TAKE 10g of B5 a day FOR MORE THAN 4 MONTHS!

Share this post


Link to post
Share on other sites

Danny,I'm 95% better after 2 liver flushes and months of taking liver strenghening herbs.

You can get the herbs from sensiblehealth.com.

For liver flush details go to curezone.com.

I also had several colonics.

I stopped taking all supplements after the B5 damaged my body (about a year ago). I eat really well and exercise regularly.

Good luck and take care.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×